# SDR ERAA081156

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619003003
- Part serial: 659
- Condition: Misrepaired
- Location: Tail Rotor
- Part time: 13,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILROTOR GEARBOX HAS NO THREAD SEALANT ON STUDS.  C/W PRELIMINARY INSPECTION AND FOUND NO OBVIOUS DEFECTS.  SIGNED T/R G/B OUT ON HOLD BOARD.  DRILLED OUT LOCKS ON 2 EA STUDS, APPLIED LOCTITE AND REINSTALLED BOTH STUDS WITH NEW LOCKS.  ATTACHED ORIGINALYELLOW TAG TO G/B.  REPAIRED.
